# SDR 2000ZZZX40

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52HC
- Make and model: Beech 58P
- Aircraft serial: TJ274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 358251722
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LANDING GEAR SYSTEM ON THE SUBJECT AIRCRAFT REVEALED THE FOLLOWING.  THE LANDING GEAR GEARBOX IS IN THE FULL DOWN POSITION.  THE NOSE GEAR RETRACT ARM P/N 35-825172-2 IS BROKEN.  THIS RELEASED THE OVERCENTER TENSION ON THE NOSE GEAR DOWNLOCK ALLOWING THE NOSE GEAR TO RETRACT.  FAILURE OF THE NOSE GEAR APPARENTLY CAUSED EXCESSIVE SIDE LOADING ON THE RIGHT MAIN GEAR BENDING THE RETRACT ROD ASSY P/N 35-815125-31 AND ALLOWING THE GEAR TO COLLAPSE OUTSIDE THE INNER GEAR DOOR.
